# SDR AALA20110831TUL02

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 58,161 hours, 29,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM DAMAGED, LOWER SIDE, STATION 665, 1 INCH RIGHT OF CENTER LINE. BLENDED OUT DAMAGE ON LOWER SIDE OF FLOOR BEAM AT STATION 665 1 INCH RIGHT OF CENTER LINE AND INSTALLED DOUBLER PER AARD53-20-00-21.
